# SDR IPXA10661540

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223301
- Part serial: 701212C
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:E, TOP CTR HYD LOW SYS PRESSURE LIGHT ILLUMINATED ATB.     REPLACED CTR HYDR SYS LOW PRESSURE SWITCH.
